# SDR CALA2018021100590

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 71,027 hours, 8,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R3 DOOR FWD 1EA EXIT INDENT'S BASE FOUND BROKEN. REPLACED THE CABIN R3 DOOR FWD 1EA EXIT SIGN AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-01-960-802 REV 81.
